On Exact Solutions of Nonlinear Diffusion Equations

Authors

  • A. F. Barannyk
  • I. I. Yuryk Нац. ун-т харч, технологій, Київ

Abstract

New classes of the exact solutions of nonlinear diffusion equations are constructed.

Published

25.08.2005

Issue

Section

Research articles

How to Cite

Barannyk, A. F., and I. I. Yuryk. “On Exact Solutions of Nonlinear Diffusion Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 8, Aug. 2005, pp. 1011 – 1019, https://umj.imath.kiev.ua/index.php/umj/article/view/3661.